# SDR SWAA053271

- Difficulty date: October 20, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 24,460 hours, 14,195 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 416A2100
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVACUATION SLIDE CONTAINER ATTACH FASTENER LOOSE.  SECURED FASTENER PER MM.
